MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA PROSEAL SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH

TELEFLEX MEDICAL LMA PROSEAL SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH
Catalog Number 150040
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that:.Places laryngeal mask '4 where there is a leak in the anaesthesia machine, the balloon is inflated and after a while it deflates.The reported defect was detected prior to use (in a clinical setting).There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The manufacturer reported: "the returned complaint sample was unpacked and unloaded from the original packaging upon receipt.Its product pouch was not returned.Record card also not available.Since functional test was conducted to actual complaint received, and no abnormalities found related to cuff leak.This complaint was identifying as non-manufacturing related (no problem found on sample)." teleflex will continue to monitor and trend for reports of this nature.

Brand Name
LMA PROSEAL SIZE 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18265658
Report Number9681900-2023-00028
Device Sequence Number11751182
Product Code CAE
UDI-Device Identifier04026704319688
UDI-Public04026704319688
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number150040
Device Lot NumberRFAAT4
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown